IDEAS home Printed from https://ideas.repec.org/a/eee/insuma/v17y1995i2p193-201.html
   My bibliography  Save this article

Ordering claim size distributions and mixed Poisson probabilities

Author

Listed:
  • Kaas, R.
  • Hesselager, O.

Abstract

No abstract is available for this item.

Suggested Citation

  • Kaas, R. & Hesselager, O., 1995. "Ordering claim size distributions and mixed Poisson probabilities," Insurance: Mathematics and Economics, Elsevier, vol. 17(2), pages 193-201, October.
  • Handle: RePEc:eee:insuma:v:17:y:1995:i:2:p:193-201
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/0167-6687(95)00023-L
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Kaas, R. & van Heerwaarden, A. E., 1992. "Stop-loss order, unequal means, and more dangerous distributions," Insurance: Mathematics and Economics, Elsevier, vol. 11(1), pages 71-77, April.
    2. Hesselager, Ole, 1995. "Order relations for some distributions," Insurance: Mathematics and Economics, Elsevier, vol. 16(2), pages 129-134, May.
    3. Gerber, Hans U., 1992. "From the generalized gamma to the generalized negative binomial distribution," Insurance: Mathematics and Economics, Elsevier, vol. 10(4), pages 303-309, January.
    4. ter Berg, Peter, 1980. "Two Pragmatic Approaches to Loglinear Claim Cost Analysis," ASTIN Bulletin, Cambridge University Press, vol. 11(2), pages 77-90, December.
    5. ter Berg, Peter, 1994. "Deductibles and the Inverse Gaussian Distribution," ASTIN Bulletin, Cambridge University Press, vol. 24(2), pages 319-323, November.
    6. ter Berg, Peter, 1980. "On the Loglinear Poisson and Gamma Model," ASTIN Bulletin, Cambridge University Press, vol. 11(1), pages 35-40, June.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Denuit, Michel & Lefevre, Claude & Utev, Sergey, 2002. "Measuring the impact of dependence between claims occurrences," Insurance: Mathematics and Economics, Elsevier, vol. 30(1), pages 1-19, February.
    2. Denuit, Michel & Vermandele, Catherine, 1998. "Optimal reinsurance and stop-loss order," Insurance: Mathematics and Economics, Elsevier, vol. 22(3), pages 229-233, July.
    3. Denuit, Michel & Liu, Liqun & Meyer, Jack, 2014. "A separation theorem for the weak s-convex orders," Insurance: Mathematics and Economics, Elsevier, vol. 59(C), pages 279-284.
    4. Giang Trinh & Cam Rungie & Malcolm Wright & Carl Driesener & John Dawes, 2014. "Predicting future purchases with the Poisson log-normal model," Marketing Letters, Springer, vol. 25(2), pages 219-234, June.
    5. Michel Denuit & Claude Lefèvre & Marco Scarsini, 2001. "On S-Convexity and Risk Aversion," Theory and Decision, Springer, vol. 50(3), pages 239-248, May.
    6. Denuit, Michel & Vylder, Etienne De & Lefevre, Claude, 1999. "Extremal generators and extremal distributions for the continuous s-convex stochastic orderings," Insurance: Mathematics and Economics, Elsevier, vol. 24(3), pages 201-217, May.
    7. Cheng, Yu & Pai, Jeffrey S., 2003. "On the nth stop-loss transform order of ruin probability," Insurance: Mathematics and Economics, Elsevier, vol. 32(1), pages 51-60, February.
    8. Tsai, Cary Chi-Liang, 2006. "On the stop-loss transform and order for the surplus process perturbed by diffusion," Insurance: Mathematics and Economics, Elsevier, vol. 39(1), pages 151-170, August.
    9. Denuit, Michel & Lefevre, Claude & Mesfioui, M'hamed, 1999. "A class of bivariate stochastic orderings, with applications in actuarial sciences," Insurance: Mathematics and Economics, Elsevier, vol. 24(1-2), pages 31-50, March.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:insuma:v:17:y:1995:i:2:p:193-201. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/inca/505554 .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.